# SDR CALA2019032900489

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 81,368 hours, 30,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: A8231
- Part serial: 8231
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATA TRANSFER DURING SETUP FOR RT OVER WING EMER EXIT OPS CHK, FOUND NIPPLE ON CABLE CONNECTOR FROM INFLATION RESERVOIR SHEARED OFF AND NOT CO NNECTED, A3NB-52-3-6028, PER NR 9292025. RMVD & RPLCD RT OVER WING SLIDE INFLATION RESERVOIR IAW AMM 25-62-46-000-001-A & 25-62-46-400-001-A. S/N: A-1684, DUE 21 AUG 19, INSP PERFORMED, N078625 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1324189 SN OFF 5889 IPC REFERENCE # 2560-02442 BOTTLE, AY-OFFW  OFF 31-2560-9-9001 5889 ON 31-2560-9-9001 8231.
